# SDR SWAA030739

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 10,097 hours, 5,849 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, FOUND RT ELEVATOR TAB NR 4 HINGE WORN.  REMOVED AND REPLACED HARDWARE AND BUSHING ON NR 4 HINGE PER MM.
